# SDR C2XA06CL060

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 14,468 hours, 10,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2705 THE CREW REPORTED NR 1 PACK NOISE FROM THE ACM WITH SMELL AND SMOKE FROM THE SIDE VENTS.  MAINTENANCE INSPECTED AND RELEASED THE AIRCRAFT IAW MEL 21-51-00/1.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ACM.OPERATIONAL CHECKS WERE GOOD..
